Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Correction to ``Construction of automorphic forms on $ H$-groups and supplementary Fourier series''


Author: Marvin Isadore Knopp
Journal: Trans. Amer. Math. Soc. 106 (1963), 341-345
MSC: Primary 10.22; Secondary 30.49
DOI: https://doi.org/10.1090/S0002-9947-1963-0141787-7
Correction: Trans. Amer. Math. Soc. 106 (1963), 341-345.
Original Article: Trans. Amer. Math. Soc. 106 (1963), 341-345.
MathSciNet review: 0141787
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. I. Knopp, Automorphic forms of nonnegative dimension and exponential sums, Michigan Math. J. 7 (1960), 257-287. MR 0122805 (23:A138)
  • [2] -, Construction of automorphic forms on H-groups and supplementary Fourier series, Trans. Amer. Math. Soc. 103 (1962), 168-188. MR 0136735 (25:197)
  • [3] J. Lehner, The Fourier coefficients of automorphic forms on horocyclic groups. II, Michigan Math. J. 6 (1959), 173-193. MR 0106280 (21:5014)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.22, 30.49

Retrieve articles in all journals with MSC: 10.22, 30.49


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0141787-7
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society